# SDR DL72E001239

- Difficulty date: June 29, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 71,183 hours, 42,292 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WAS FOUND WITH A TYPICAL .75 INCH LONG CRACK AT RBL 30 AND WL 169.  THE CRACK IS TYPICAL OF BAC    S/B 727-53-0215.  THE CRACK WAS CUTOUT OF THE WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER S/B AND ER/A 377664-14
